Alert archive / Louisiana / Special Marine Warnings in 2016
Special Marine Warning 21, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special marine warning at Feb 15, 2016, 12:36 PM CST. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 12:36 PM CST (18:36 UTC)
- Expired
- Feb 15, 2016, 1:15 PM CST
- In force
- 39 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
The radar
The Lake Charles radar (KLCH), 30 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1013 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.5
The text
As transmitted.
730
WHUS54 KLCH 151836
SMWLCH
GMZ432-151915-
/O.NEW.KLCH.MA.W.0021.160215T1836Z-160215T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1236 PM CST MON FEB 15 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
CALCASIEU LAKE...
* UNTIL 115 PM CST
* AT 1236 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
WATERSPOUTS...WAS LOCATED 11 NM NORTHWEST OF CAMERON...MOVING EAST
AT 25 KNOTS.
HAZARD...WATERSPOUTS...WIND GUSTS TO 40 KNOTS AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY
HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY
HIGHER WINDS AND SUDDENLY HIGHER WAVES.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3002 9327 2997 9328 2991 9324 2986 9324
2984 9328 2984 9333 2983 9334 2980 9334
2979 9332 2977 9334 2982 9335 2983 9336
2982 9338 2986 9343 2988 9342 2988 9338
2987 9335 2985 9335 3001 9333
TIME...MOT...LOC 1836Z 269DEG 23KT 2993 9345
WATERSPOUT...POSSIBLE
HAIL...<.75IN
WIND...40KTS
$$
K. KUYPERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special marine warning went out at Feb 15, 11:42 AM CST, 54 minutes earlier.
Area forecast discussion, Feb 15, 11:42 AM CST, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1142 AM CST MON FEB 15 2016 .AVIATION... THUNDERSTORMS EXTEND FROM AVOYELLES PARISH SOUTHWEST INTO JEFFERSON COUNTY IN SOUTHEAST TEXAS. THIS BROKEN LINE IS MOVING EAST. AIRCRAFT NEAR THESE STORMS WILL EXPERIENCE LIGHTNING ALONG WITH GUSTY WINDS IN AND NEAR AIRPORT TAF LOCATIONS. CONDITIONS ARE EXPECTED TO IMPROVE TOWARDS SUNSET AS A COLD FRONT PUSHES DOWN AND INTO THE REGION. CEILINGS ARE ALSO VARYING FROM 016 TO 045 BUT THIS WILL ALSO IMPROVE BEHIND THE FRONT. && .PREV DISCUSSION... /ISSUED 1020 AM CST MON FEB 15 2016/ UPDATE... TORNADO WATCH 14 HAS BEEN ISSUED UNTIL 6 PM. DISCUSSION... UPDATED TEXT PRODUCTS TO INCLUDE TOR WATCH 14. LATEST RADAR TRENDS INDICATE A BAND OF STRONG TO SVR STORMS EXTENDING FM AVOYELLES PARISH SW TO SABINE LAKE. THESE STORMS WERE DEVELOPING IN AN ENVIRONMENT CONDUCIVE FOR ROTATING STORMS...WITH 0-1 KM SRH NR 215 M2/S2...30 KT LOW LVL SHEAR AND DEEP LAYER SHEAR APPROACHING 50 KT PER 12Z KLCH SOUNDING. IN ADDITION...DECENT INSTABILITY IS IN PLACE WITH MUCAPE VALUES APPROACHING 2000 J/KG AND THIS SHOULD INCREASE ESPECIALLY ACRS ERN PORTIONS OF THE AREA AS THE BAND OF STORMS ENCOUNTERS DAYTIME HEATING. ALL SVR MODES...LARGE HAIL/DAMAGING WINDS/TORNADOES...WILL BE POSSIBLE. RECENT HRRR RUNS SEEM TO HAVE A DECENT HANDLE ON THE CONVECTION AND ITS EVOLUTION THROUGH THE AFTN SO BLENDED WITH INHERITED POPS TO ADJUST. ALSO AMENDED WX GRIDS TO REFLECT SVR POTENTIAL ACRS OUR LA ZONES THROUGH THE REMAINDER OF THE MORNING AND AFTN. FINALLY...TWEAKED HOURLY TEMPERATURES AND DEWPOINTS TO REFLECT RECENT OBS. ALSO ADJUSTED HIGH TEMPERATURES DOWN SLIGHTLY ACRS OUR NERN ZONES WHERE CLOUDS AND SHOWERS/STORMS WILL LIKELY LIMIT HEATING. 24 PREV DISCUSSION... /ISSUED 749 AM CST MON FEB 15 2016/ DISCUSSION... BASED ON LATEST SPC DISCUSSION...AND CURRENT RADAR TRENDS...HAVE ADDED SEVERE STORM WORDING TO THE FORECAST FOR TODAY FOR THE ENTIRE FORECAST AREA. THE THREAT WILL END FROM WEST TO EAST THIS AFTERNOON. PREV DISCUSSION... /ISSUED 542 AM CST MON FEB 15 2016/ DISCUSSION... SCT SHRA WITH ISO TSRA ACROSS THE REGION THIS MORNING. MVFR TO IFR CEILINGS WITH VCSH EXPECTED TO PERSIST THIS MORNING. BEST CHANCE OF TSRA WILL BE LATER THIS MORNING INTO THE EARLY AFTERNOON HOURS...KEEPING TEMPO GROUP FOR THIS FROM 16-20Z. ALSO...S TO SW WINDS EXPECTED TO PICK UP AS WELL DURING THIS TIME ~18-20KTS WITH GUSTS TO NEAR 30 KT. HIGHER GUSTS POSSIBLE WITHIN THE TSRA...AS HIGHLIGHTED WITHIN TEMPO GROUPS. AFTER 20-22Z...FRONTAL SYSTEM PASSING THRU...WITH WINDS SHIFTING TO THE WEST AND THEN NW DURING THE EVENING HOURS...WITH CLEARING SKIES AND VFR TO FOLLOW. DML PREV DISCUSSION... /ISSUED 313 AM CST MON FEB 15 2016/ DISCUSSION... SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE MOVING NORTHEAST ACROSS THE ENTIRE FORECAST AREA EARLY THIS MORNING...THANKS TO A FAST-MOVING MID-LEVEL SHORTWAVE. A COLD FRONT AND CORRESPONDING MID TO UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE REGION RATHER QUICKLY THIS AFTERNOON. PER SPC...SOME OF THE STORMS THIS AFTERNOON COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...ESPECIALLY IN SOUTH CENTRAL LOUISIANA WHERE A SLIGHT RISK IS NOTED. AFTER THE RAIN ENDS THIS AFTERNOON...THE WEATHER MAPS TURNS QUIET FOR THE REMAINDER OF THE WEEK. A SECOND COLD FRONT DOES MOVE THROUGH THE REGION LATE TUESDAY...BUT IT IS EXPECTED TO BE DRY WITH LIMITED TO NO MOISTURE AVAILABLE. THE NEXT RAIN MAKER WILL BE SUNDAY AND MONDAY...WHEN THE NEXT FRONT COMES THROUGH THE REGION. THIS WEEK WILL SEE TEMPERATURES RUN ABOVE NORMAL WITH HIGHS IN THE 70S. LOWS WILL START OUT IN THE 40S TUESDAY AND WEDNESDAY MORNINGS BEFORE WARMING INTO THE 50S FOR THE REMAINDER OF THE WEEK AND WEEKEND. 15 && .PRELIMINARY POINT TEMPS/POPS... AEX 44 74 45 72 / 10 0 0 0 LCH 48 74 49 73 / 10 0 0 0 LFT 48 72 49 73 / 10 0 0 0 BPT 49 76 49 73 / 10 0 0 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && AVIATION...19
Hazardous weather outlook, Feb 15, 5:04 AM CST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 504 AM CST MON FEB 15 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 161200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 504 AM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. THE HIGHEST RISK FOR SEVERE STORMS IS IN SOUTH CENTRAL LOUISIANA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ430-432-435-450-452-455-470-472-475-161200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 504 AM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS ARE EXPECTED TODAY AS A COLD FRONT MOVES THROUGH THE NORTHWEST GULF. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Feb 15, 11:04 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1104 AM CST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG 2 NE DUPONT 30.96N 91.92W
02/15/2016 AVOYELLES LA COUNTY OFFICIAL
PLAUCHEVILLE CITY HALL REPORTS DAMAGE TO HOUSE ON HWY
1181.
&&
MOGGEDSpecial weather statement, Feb 15, 11:17 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1117 AM CST MON FEB 15 2016 LAZ031>033-042-043-151815- JEFFERSON DAVIS LA-EVANGELINE LA-ST. LANDRY LA-ALLEN LA-ACADIA LA- 1117 AM CST MON FEB 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALLEN...NORTHEASTERN JEFFERSON DAVIS...SOUTHWESTERN EVANGELINE...WEST CENTRAL ST. LANDRY AND NORTHWESTERN ACADIA PARISHES UNTIL 1215 PM CST... AT 1115 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEAR KINDER...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EUNICE...BASILE...IOTA...ELTON...PINE ISLAND AND HATHAWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN LOUISIANA. LAT...LON 3035 9284 3054 9284 3054 9244 3029 9243 TIME...MOT...LOC 1715Z 266DEG 32KT 3042 9278 K. KUYPER
Local storm report, Feb 15, 11:51 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1151 AM CST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL PORT ARTHUR 29.90N 93.93W
02/15/2016 E0.25 INCH JEFFERSON TX PUBLIC
&&
MOGGEDSpecial weather statement, Feb 15, 11:57 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1157 AM CST MON FEB 15 2016
LAZ027>029-151900-
RAPIDES LA-VERNON LA-AVOYELLES LA-
1157 AM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON...CENTRAL
RAPIDES AND NORTHWESTERN AVOYELLES PARISHES UNTIL 100 PM CST...
AT 1156 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR BOYCE...MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...BOYCE...HINESTON...LENA...ALEXANDRIA
INTERNATIONAL AIRPORT...KOLIN...ELMER...GARDNER...KINGSVILLE...
FLATWOODS...CLIFTON...OTIS...SIEPER...TIOGA...CALCASIEU...WOODWORTH
AND FOREST HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR CENTRAL
LOUISIANA.
LAT...LON 3149 9270 3150 9268 3147 9271 3144 9270
3145 9268 3140 9269 3139 9265 3142 9250
3125 9223 3095 9265 3134 9301 3135 9295
3137 9295 3137 9292 3139 9291 3139 9289
3142 9287 3142 9285 3143 9285 3152 9272
TIME...MOT...LOC 1756Z 323DEG 29KT 3137 9274
K. KUYPERSpecial weather statement, Feb 15, 12:15 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1215 PM CST MON FEB 15 2016
LAZ027-028-030-031-151900-
RAPIDES LA-ALLEN LA-BEAUREGARD LA-VERNON LA-
1215 PM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR VERNON...NORTH CENTRAL ALLEN...
NORTHEASTERN BEAUREGARD AND SOUTHWESTERN RAPIDES PARISHES UNTIL 100
PM CST...
AT 1213 PM CST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
EAST OF ROSEPINE...MOVING EAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEESVILLE...ROSEPINE...ANACOCO...PITKIN...DE RIDDER...FORT POLK...
SUGARTOWN...SLAGLE...DERIDDER...NEW LLANO...HORNBECK...LACAMP...
CRAVENS...HUTTON...FULLERTON...KURTHWOOD...LEANDER...SIMPSON...UNION
HILL AND PICKERING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3136 9299 3133 9300 3095 9265 3080 9292
3079 9335 3128 9344 3136 9339
TIME...MOT...LOC 1813Z 268DEG 48KT 3090 9316
K. KUYPERSpecial weather statement, Feb 15, 12:19 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1219 PM CST MON FEB 15 2016
LAZ041-073-151900-
WEST CAMERON LA-CALCASIEU LA-
1219 PM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON AND SOUTH
CENTRAL CALCASIEU PARISHES UNTIL 100 PM CST...
AT 1218 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF SABINE NATIONAL WILDLIFE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SABINE NATIONAL WILDLIFE AND HACKBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 2979 9372 2998 9375 3007 9329 3005 9329
3005 9333 2988 9335 2988 9343 2986 9344
2985 9343 2985 9341 2979 9335
TIME...MOT...LOC 1818Z 270DEG 14KT 2993 9370
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:45 AM CST | Special Weather Statement | LCH | Acadia | 60 min |
| Feb 15, 3:46 AM CST | Special Weather Statement | LCH | Saint Martin | 44 min |
| Feb 15, 5:39 AM CST | Special Weather Statement | LCH | Vernon | 51 min |
| Feb 15, 7:42 AM CST | Special Weather Statement | LCH | Rapides, Vernon | 63 min |
| Feb 15, 8:45 AM CST | Special Weather Statement | LCH | Avoyelles | 30 min |
| Feb 15, 8:59 AM CST | Special Weather Statement | LCH | Rapides | 61 min |
| Feb 15, 9:13 AM CST | Special Weather Statement | LCH | Allen | 62 min |
| Feb 15, 9:36 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 54 min |
| Feb 15, 10:11 AM CST | Special Weather Statement | LCH | Avoyelles | 34 min |
| Feb 15, 10:28 AM CST | Tornado Warning | LCH | Avoyelles | 17 min |
| Feb 15, 10:41 AM CST | Special Weather Statement | LCH | Evangeline | 64 min |
| Feb 15, 11:17 AM CST | Special Weather Statement | LCH | Jefferson Davis | 58 min |
| Feb 15, 11:33 AM CST | Tornado Warning | LCH | Saint Landry | 27 min |
| Feb 15, 11:57 AM CST | Special Weather Statement | LCH | Rapides | 63 min |
| Feb 15, 12:15 PM CST | Special Weather Statement | LCH | Vernon | 45 min |
| Feb 15, 12:19 PM CST | Special Weather Statement | LCH | Cameron | 41 min |
| Feb 15, 12:49 PM CST | Special Weather Statement | LCH | Jefferson Davis | 56 min |
| Feb 15, 1:03 PM CST | Special Weather Statement | LCH | Allen, Avoyelles, Evangeline | 42 min |
| Feb 15, 1:14 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 31 min |
| Feb 15, 1:21 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 24 min |
| Feb 15, 1:23 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Vermilion | 52 min |
| Feb 15, 1:28 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Jefferson Davis | 62 min |
| Feb 15, 1:35 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Saint Landry | 25 min |
| Feb 15, 1:49 PM CST | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 32 min |
| Feb 15, 2:15 PM CST | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis, Vermilion | 45 min |
| Feb 15, 2:51 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Vermilion | 54 min |
| Feb 15, 3:13 PM CST | Special Weather Statement | LCH | Lafayette | 62 min |
| Feb 15, 3:37 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin | 38 min |
| Feb 15, 3:52 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 23 min |
| Feb 15, 4:22 PM CST | Special Marine Warning | LCH | 53 min |
Nearby
Special Marine Warnings in Louisiana, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.